# SDR MASA2025111800096

- Difficulty date: December 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 170004548
- Aircraft time: 20,488 hours, 12,324 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK IN FLIGHT,  R & R NR 2 ENGINE PRECOOLER GASKET OPS CK GOOD. CREW FOLLOWED QRH AND HAD TO AVOID ICING CONDITIONS LANDED IN ALTERNATE AIRPORT.
